This past Thursday I was diagnosed with Sinusitis and was prescribed with a Steroid pack - CADISTA-MethylPREDNISolone Tablets, USP 4 mg for 6 days and the Sinus Antibiotic- AMOX-CLAV 875 mg for 10 days. After taking a steroid in the morning on Friday before breakfast (like it was noted in the directions on the pack), I took an Antibiotic after I ate about 20 minutes after. Then, instantly, I got dizzy and disoriented. That followed with some come and go headache, and rapid heartbeat that came and go throughout the day that lasted about 5 minutes each time. I got this rapid heartbeat about 4 times that day on Friday. After taking another steroid pill after I ate lunch, I started having some stomach pain in the upper part of the stomach. I went back to the Emergency Walk-in clinic the same day on a Fri night, and they prescribed me another antibiotic, instead of the one I had. This one was AZITHROMYCIN- 250 mg for 5 days. I was told not to take this antibiotic the next day, on Sat, and just take a steroid pack on Sat, and start taking Antibiotic with the steroid on a Sunday. I took an Antibiotic on Sunday with no food (the directions said WITH or WITH NO food is OK), and right after got a horrible pain in the stomach area. I had that pain all Sunday. Today is Monday, and I am experiencing a bad pain in the stomach area all day, with some terrible dizziness at times. I stopped taking steroid and the antibiotic, though I took 2 pills of steroid today. My question is--- how fast can my stomach pain go away, taking into consideration that I have not been on Antibiotics for long, from my story-- I only took 2 pills as a Sum (2 different antibiotics) . But I was taking Steroid pills for 3 and 1/2 days, which helped me out a lot, did not make me sick, and after which my nose cleared up completely. So, please, answer my question about my stomach pain. Also, what can I eat to help myself with this horrible pain? I just drank some hot milk with honey, and the pain is kinda gone. The stomach is bloated though, still. Thank you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.